# SDR SIM2005F00007

- Difficulty date: December 21, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE RT HAT BEAM WAS FOUND TO BE CORRODED AT FRAME 23.  BLENDED THE RT HAT BEAM TO REMOVE CORROSION.  PERFORMED NDT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A DOUBLER.  REPAIR DONE IAW SRM.
